# SDR ASAA0944465

- Difficulty date: February 6, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632018
- Part serial: 1875
- Condition: Damaged
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD MID FLAP AFT PANEL UNDER NR 3 AND NR 4 AFT FLAP TRACKS CHAFED AND GOUGED.  PREPPED AREA FABRICATED FILLER DOUBLER AND BONDED REPAIR DOUBLER AND FILLER IAW B737 400 SRM 57 53 01 REPAIR 9.
